# SDR ASAA2018051324801

- Difficulty date: May 13, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,564 hours, 22,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750118
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRACK HAS CRACK IN RADIUS AT ATTACH POINT AT STA 727E, STA 727F AND STA 727G RBL 13. GROUNDED - YES. CUT OUT AND REPAIRED DAMAGED SECTION OF TRACK IAW SRM 53 00 53 2R 3.
